# SDR 2003UALA00479

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 71,732 hours, 18,596 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1361-1379 STRINGER SECTION REQUIRES REPLACEMENT IN ORDER TO MAINTAIN 20 INCH MINIMUM SPACING BETWEEN STRINGER SPLICE AT STATION 1337, STRINGER 34R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER SECTION AND SPLICE.
